Sharp upper bounds for the betti numbers of a given hilbert polynomial

Giulio Caviglia, Satoshi Murai

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show that there exists a saturated graded ideal in a standard graded polynomial ring which has the largest total Betti numbers among all saturated graded ideals for a fixed Hilbert polynomial.

Original languageEnglish
Pages (from-to)1019-1064
Number of pages46
JournalAlgebra and Number Theory
Volume7
Issue number5
DOIs
Publication statusPublished - 2013 Sep 20
Externally publishedYes

Keywords

  • Graded betti numbers
  • Hilbert polynomials

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Sharp upper bounds for the betti numbers of a given hilbert polynomial'. Together they form a unique fingerprint.

  • Cite this